# SDR GAIA06016

- Difficulty date: March 27, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs740, S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A 1 INCH SECTION OF STRINGER 26L WAS FOUND CORRODED AT STA 740.  REPAIRED STRINGER 26L AT STA 740 IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (K)
